MAUDE Adverse Event Report: EBI, LLC. ORTHOPAK ASSEMBLY; ORTHOPAK PAK NON-INVASIVE STIMULATOR

EBI, LLC. ORTHOPAK ASSEMBLY; ORTHOPAK PAK NON-INVASIVE STIMULATOR
Model Number N/A
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint (b)(4).Date of event: the event occurred sometime in (b)(6) 2022.Medical product: unknown.Therapy date: unknown.Customer has indicated that the product is in process of being returned to zimvie for investigation.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported by the patient that he has a lot of pain while using the orthopak on the left shoulder.The patient stated that the pain started within an hour of using the orthopak and is is below the skin.According to the patient, the pain is radiating to the neck and down the arm.The patient reported that the pain level is an 8 out of 10.The patient has not increased his daily activities.The patient stated he called the doctor spoke to the pa who told the patient to contact our company.The patient reported that the doctor did not prescribe anything, but he is taking advil for the pain.The patient reported that he removed the orthopak about 3 hours ago and the pain is subsiding very slowly.Ana maria lepiani told the patient to wait a couple of days then start using the unit doing the time test.The patient was asked to please give us a call back on the 3rd or 4th day to let us know how he is feeling.No additional patient consequences have been reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The device not was returned to zimvie for investigation.The reported event was not verifiable after the investigation associated with pain.The device history record was reviewed and no discrepancies related to the reported event were found.No physical and/or functional condition could be found after the dhr that could be considered a causal factor for the reported complaint.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly zimvie will continue to monitor for trends.
 
Event or Problem Description
It was reported by the patient that he has a lot of pain while using the orthopak on the left shoulder.The patient stated that the pain started within an hour of using the orthopak and is below the skin.According to the patient, the pain is radiating to the neck and down the arm.The patient reported that the pain level is an 8 out of 10.The patient has not increased his daily activities.The patient stated he called the doctor and spoke to the pa who told the patient to contact our company.The patient reported that the doctor did not prescribe anything, but he is taking advil for the pain.The patient reported that he removed the orthopak about 3 hours ago and the pain is subsiding very slowly.Ana maria lepiani told the patient to wait a couple of days then start using the unit doing the time test.The patient was asked to please give us a call back on the 3rd or 4th day to let us know how he is feeling.No additional patient consequences have been reported.It was later reported was reported by the sales rep that the patient cannot tolerate the electrodes and the surgeon would like to switch him to the exogen but is willing to try the bhs.The sales rep reported this is due to the same injury previously.

Brand Name
ORTHOPAK ASSEMBLY
Common Device Name
ORTHOPAK PAK NON-INVASIVE STIMULATOR
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC.
1 gatehall dr
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
parsippany, NJ 07054
9732999300
MDR Report Key15902363
Report Number0002242816-2022-00148
Device Sequence Number12029916
Product Code LOF
UDI-Device Identifier00812301020232
UDI-Public00812301020232
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number1067718
Device Lot NumberN/A
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2022
Supplement Date Received by Manufacturer10/12/2022
Initial Report FDA Received Date12/02/2022
Supplement Report FDA Received Date01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/26/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale